# SDR ASOA201100464

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,439 hours, 26,978 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, HOLDING AT 14K RECEIVED ANTI-ICE DUCT WARNING IN ICING CONDITIONS WITH WING AND COWL ANTI-ICE ON.  RT WING SHOWED RED ON SYNOPTIC PAGE.  FOLLOWED QRH AND RETURNED TO IAD AND DECLARED AN EMERGENCY. (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED -- EQUIPMENT STANDING BY)   R & R ALL 21 BLEED LEAK THERMAL SWITCHES IN RT WING IAW AMM 36-21-07. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. CURE TIME TRANSFERRED TO AFDL 598883-2.
